# SDR COMA2010012550023

- Difficulty date: January 23, 2010
- Submitted: January 25, 2010
- Operation: Air carrier
- Aircraft: N958CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7111
- Aircraft time: 33,269 hours, 28,820 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: 38004883
- Part serial: P554
- Condition: Seized
- Location: Apu Bay
- Part time: 18,322 hours, 24,909 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING TAXI APU SEIZED AND SHUT DOWN WITH A PUNGENT ELECTRICAL SMELL.  SMOKE EXITING FROM APU DOOR.  RECEIVED APU FAULT CAUTION MSG.  REMOVED AND REPLACED APU.
